# SDR MASA2015041012024

- Difficulty date: April 10, 2015
- Submitted: April 11, 2015
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 25,536 hours, 21,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 RT FLOOR EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED BULB.
